Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 190, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 12, 2012, 8:17 AM CDT for Childress County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2012, 8:17 AM CDT (13:17 UTC)
- Expired
- Jun 12, 2012, 8:45 AM CDT
- In force
- 28 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Childress County, TX
The radar
The Altus AFB radar (KFDR), 107 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.3 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -396 J/kg
- Mixed-layer LCL
- 1386 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
530
WUUS54 KLUB 121317
SVRLUB
TXC075-121345-
/O.NEW.KLUB.SV.W.0190.120612T1317Z-120612T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
817 AM CDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
* UNTIL 845 AM CDT
* AT 815 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTH OF CHILDRESS...AND MOVING EAST AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE KIRKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3474 10002 3435 9999 3431 10000 3431 10005
3439 10041 3473 10039
TIME...MOT...LOC 1317Z 278DEG 37KT 3455 10024
$$
JWL2 follow-up statements
898
WWUS54 KLUB 121331
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
831 AM CDT TUE JUN 12 2012
TXC075-121345-
/O.CON.KLUB.SV.W.0190.000000T0000Z-120612T1345Z/
CHILDRESS TX-
831 AM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHILDRESS
COUNTY UNTIL 845 AM CDT...
AT 828 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES
SOUTHWEST OF DODSON...OR 16 MILES NORTH OF CHILDRESS...MOVING
NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN CHILDRESS COUNTY INCLUDING
HIGHWAY 62 WEST OF HOLLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION...TORRENTIAL DOWNPOURS WILL BE POSSIBLE WITH THIS STORM
WHICH COULD CAUSE FLOODING OF LOW LYING AND POOR DRAINAGE AREAS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3474 10002 3436 9999 3431 10000 3431 10006
3440 10041 3443 10041 3473 10034
TIME...MOT...LOC 1330Z 233DEG 28KT 3465 10015
$$
JWL146
WWUS54 KLUB 121340
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
840 AM CDT TUE JUN 12 2012
TXC075-121348-
/O.EXP.KLUB.SV.W.0190.000000T0000Z-120612T1345Z/
CHILDRESS TX-
840 AM CDT TUE JUN 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR CHILDRESS COUNTY WILL EXPIRE
AT 845 AM CDT...
THE THUNDERSTORM WHICH PROMPTED THE WARNING CONTINUES TO WEAKEN
BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY.
HOWEVER GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAINFALL IS STILL
POSSIBLE WITH THIS THUNDERSTORM AS IT MOVES ACROSS EASTERN CHILDRESS
COUNTY.
MOTORISTS ALONG HIGHWAY 62 WEST OF HOLLIS WILL ENCOUNTER VERY HEAVY
RAINFALL...REDUCED VISIBILITY AND POSSIBLY SOME SMALL HAIL.
LAT...LON 3474 10002 3436 9999 3431 10000 3431 10006
3440 10041 3443 10041 3473 10034
TIME...MOT...LOC 1338Z 236DEG 27KT 3467 10009
$$
JWLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:51 AM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 12, 6:51 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 651 AM CDT TUE JUN 12 2012 .AVIATION... THUNDERSTORM CLUSTER CROSSING SOUTHERN PANHANDLE WILL BE IN POSITION TO AFFECT KCDS THROUGH AT LEAST 16Z. ADDED TEMPO TSRA THERE. OUTFLOW WIND GUSTS MOVING THROUGH KLBB WITH AN MVFR CLOUD LAYER SHOULD DECREASE BY MID MORNING. MAJORITY SOLUTIONS PAINT THUNDER DEVELOPING VICINITY KLBB BY MIDDAY...ADDED TEMPO. RMCQUEEN && .PREV DISCUSSION... /ISSUED 427 AM CDT TUE JUN 12 2012/ SHORT TERM... INITIAL CONVECTIVE COMPLEX SLOWLY GATHERING FROM EASTERN NEW MEXICO INTO THE SOUTHWEST TEXAS PANHANDLE EARLY THIS MORNING. GROWTH HAS BEEN SLOWED BY RELATIVELY LOW DEWPOINT TEMPERATURES IN THIS AREA... BUT HAS PERSISTED IN SPITE AS DISTURBANCE TRAVERSES SOUTHERN ROCKIES AND HIGH PLAINS AREA. MOST SHORT TERM SOLUTIONS INCREASE THE COVERAGE OF THIS MCS THROUGH AROUND DAYBREAK AS IT ENCOUNTERS MORE FAVORABLE MOIST AND UNSTABLE EASTERLY COMPONENT AIRMASS OVER THE EXTREME SOUTHERN PANHANDLE...NORTH CENTRAL SOUTH PLAINS...AND INTO THE ROLLING PLAINS. WE ARE INCLINED TO ACCEPT SOME OF THIS PLAN...HOWEVER WE HAVE TO HOLD ON TO SOME POTENTIAL FOR THE ALTERNATIVE SCENARIO THAT MCS SIMPLY WEAKENS LATER IN THE MORNING PROBABLY UNABLE TO TAP INTO THE RICH JUICE LYING JUST TO THE SOUTH. AS SUCH...WE HAVE INCREASED THUNDERSTORMS THIS MORNING INTO LIKELY CATEGORY FOR NORTH-NORTHWEST AREAS WHILE RETAINING CHANCES FURTHER SOUTH AND EAST. THIS SYSTEM LIKELY WILL LAY OUT AN OUTFLOW TO THE SOUTH AND WEST LATER THIS MORNING WHICH WILL FAVOR DEVELOPMENT LATER TODAY THOSE AREAS. THIS PLAN ALREADY DEALT WITH BY PREVIOUS FORECAST SO ONLY MINOR CHANGES. ANOTHER DISTURBANCE IS EXPECTED TO EMERGE FROM SOUTHERN ROCKIES LATER TODAY AND TONIGHT PULLING ADDITIONAL CONVECTIVE SYSTEMS EAST-SOUTHEAST INTO OUR AREA. AS ALREADY NOTED...EACH OF THESE SYSTEMS WILL HAVE SIGNIFICANT INFLUENCE ON ADDITIONAL DEVELOPMENT SO CONFIDENCE IN COVERAGE QUICKLY BREAKS DOWN BY TONIGHT. BUT...PATTERN APPEARS SUPPORTIVE OF THUNDERSTORM CLUSTERS WITH MODERATELY HIGH CAPES ON THE ORDER OF 1500-2500 J/KG AND BULK-RICHARDSON MAGNITUDES NEAR OR OVER 50KTS AND A MENTIONABLE SEVERE THREAT. LOWER LIFTED CONDENSATION LEVELS LATER TODAY MAY LEAD TO ISOLATED TORNADO THREAT AS WELL. OTHER CHANGES TOWARDS SLIGHTLY HIGHER THUNDER COVERAGE OVERNIGHT AND INCREASED CLOUD COVER. RMCQUEEN LONG TERM... FROM MID WEEK THROUGH THE WEEKEND COULD SEE AN ACTIVE DRYLINE ALTHOUGH HIGH UNCERTAINTY REMAINS FURTHER OUT IN THE FORECAST. LINGERING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA AND ESPECIALLY THE ROLLING PLAINS WEDNESDAY MORNING AFTER DAYBREAK. THE SHORT WAVE WILL STILL POSSIBLY BE OVER OR JUST EAST OF THE AREA BY THIS TIME. BRIEF SHORT WAVE RIDGING WILL THEN MOVE OVERHEAD WITH A WEAK EMBEDDED IMPULSE FOR WEDNESDAY EVENING. MOST MODELS DEVELOP DRYLINE CONVECTION WEDNESDAY AFTERNOON AND EVENING NEAR THE STATE LINE. HOWEVER...OLD BOUNDARIES FROM TUESDAY CONVECTION MAY PLAY A LARGE ROLE IN LOCATION OF CONVECTIVE INITIATION. THESE OLDER BOUNDARIES MAY ALSO PREVENT LOW LEVEL MOISTURE LEVELS FROM INCREASING AS MUCH AS THE MODELS ARE DEPICTING. IF MOISTURE DOES INCREASE ENOUGH THERE COULD BE UNCAPPED AIR WITH INSTABILITY VALUES EXCEEDING 2000 J/KG. MOISTURE MAY ALSO BE CONTINUING TO STREAM OVER THE AREA FROM THE PACIFIC IN THE MONSOONAL TYPE FLOW CURRENTLY SEEN IN WATER VAPOR IMAGERY. SIGNIFICANT HEIGHT FALLS WILL NOT OCCUR UNTIL EARLY THURSDAY MORNING. BUT A LOW LEVEL JET WILL STRENGTHEN AND MAY BRING SOME LIFT OVER THE AREA DURING THE EVENING. THURSDAY MAY ALSO BE ANOTHER DECENT CHANCE OF DRYLINE CONVECTION. A TROUGH WILL DIG INTO THE SOUTHWEST US WITH MID AND UPPER FLOW TURNING SOUTHWESTERLY OVER WEST TEXAS BUT THIS FLOW WILL BECOME WEAKER. THE INSTABILITY SITUATION WILL BE THE SAME FOR THURSDAY WITH POTENTIALLY UNCAPPED AIR AND LARGE INSTABILITY. DETAILS THEN BECOME SKETCHY FROM FRIDAY THROUGH THE WEEKEND WITH THE WESTERN CONUS TROUGH MOVING OFFSHORE AND A RIDGE BUILDING OVER THE EASTERN CONUS. AFTERNOON CONVECTION MAY BE A THREAT EACH DAY OUT WEST OFF THE HIGHER TERRAIN UNDER FAVORABLE LOW LEVEL SOUTHEASTERLY FLOW. JDV && .PRELIMINARY POINT TEMPS/POPS... FRIONA 82 63 90 64 93 / 60 50 30 30 20 TULIA 77 64 90 64 92 / 60 50 30 20 20 PLAINVIEW 84 64 91 65 92 / 60 50 30 20 20 LEVELLAND 89 66 94 67 94 / 40 50 30 20 20 LUBBOCK 88 66 93 68 94 / 40 50 30 20 20 DENVER CITY 93 66 95 70 94 / 40 40 30 30 20 BROWNFIELD 92 68 94 70 94 / 40 40 30 20 20 CHILDRESS 84 68 91 72 91 / 50 50 30 20 20 SPUR 90 67 93 70 94 / 50 50 20 20 20 ASPERMONT 95 71 95 73 97 / 30 50 20 20 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/05
Hazardous weather outlook, Jun 12, 5:04 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 504 AM CDT TUE JUN 12 2012 TXZ021>044-131015- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 504 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE SEVERAL CLUSTERS OF SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REGION TODAY AND TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS...BUT THESE STORMS ALSO WILL POSE A RISK FOR ISOLATED TORNADOES AND MINOR FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLIGHT CHANCE OF SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER MUCH OF THE AREA DURING THE AFTERNOON AND EVENINGS FROM WEDNESDAY THROUGH SUNDAY...WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 12, 3:53 AM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
353 AM CDT TUE JUN 12 2012
TXZ021-120930-
PARMER-
353 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM
APPROACHING NORTHERN PARMER COUNTY...
AT 351 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF FRIONA...OR 7 MILES NORTH
OF RHEA...MOVING SOUTHEAST AT 25 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3475 10252 3474 10252 3444 10261 3468 10303
3474 10303
TIME...MOT...LOC 0852Z 298DEG 32KT 3484 10295
05Special weather statement, Jun 12, 4:42 AM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 442 AM CDT TUE JUN 12 2012 TXZ021-022-121030- CASTRO-PARMER- 442 AM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM MOVING FROM NORTHERN PARMER INTO WESTERN CASTRO COUNTIES... AT 441 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTH OF FRIONA...MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3475 10217 3437 10242 3467 10289 3475 10283 TIME...MOT...LOC 0942Z 303DEG 18KT 3470 10274 05
Special weather statement, Jun 12, 5:27 AM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
527 AM CDT TUE JUN 12 2012
TXZ022-023-121115-
CASTRO-SWISHER-
527 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM MOVING
FROM NORTHERN CASTRO COUNTY INTO SWISHER COUNTY...
AT 523 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 24 MILES WEST OF TULIA...MOVING EAST AT 35 MPH.
THIS STORM ALSO MAY AFFECT HAPPY AND NAZARETH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3475 10154 3432 10175 3452 10229 3475 10222
3475 10157
TIME...MOT...LOC 1025Z 291DEG 29KT 3463 10216
05Local storm report, Jun 12, 6:03 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
603 AM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM TSTM WND GST 2 ENE TULIA 34.55N 101.74W
06/12/2012 M63 MPH SWISHER TX MESONET
MEASURED BY THE TEXAS TECH UNIVERSITY MESONET
&&
EVENT NUMBER LUB1200295
JDVLocal storm report, Jun 12, 6:24 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
624 AM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM TSTM WND GST 2 ENE TULIA 34.55N 101.74W
06/12/2012 M59 MPH SWISHER TX MESONET
MEASURED BY THE TEXAS TECH UNIVERSITY MESONET
&&
EVENT NUMBER LUB1200296
JDVSpecial weather statement, Jun 12, 6:48 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 648 AM CDT TUE JUN 12 2012 TXZ023>025-030-031-121230- BRISCOE-FLOYD-HALL-MOTLEY-SWISHER- 648 AM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM CROSSING THROUGH BRISCOE AND SWISHER COUNTIES...WITH OUTFLOW WIND GUSTS SPREADING INTO HALL....NORTHERN FLOYD...AND NORTHERN HALE COUNTIES... AT 644 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTH OF SILVERTON...MOVING EAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3421 10089 3436 10156 3475 10160 3475 10066 TIME...MOT...LOC 1147Z 276DEG 23KT 3459 10132 05
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:49 PM CDT | Special Weather Statement | LUB | Stonewall | 26 min |
| Jun 11, 11:13 PM CDT | Special Weather Statement | LUB | Stonewall | 32 min |
| Jun 12, 12:46 AM CDT | Special Weather Statement | LUB | Kent | 44 min |
| Jun 12, 3:53 AM CDT | Special Weather Statement | LUB | Parmer | 37 min |
| Jun 12, 4:42 AM CDT | Special Weather Statement | LUB | Parmer | 48 min |
| Jun 12, 5:27 AM CDT | Special Weather Statement | LUB | Castro, Swisher | 48 min |
| Jun 12, 6:03 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Castro, Swisher | 42 min |
| Jun 12, 6:48 AM CDT | Special Weather Statement | LUB | Briscoe | 42 min |
| Jun 12, 7:14 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.